# SDR DALA2016020300827

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 73,849 hours, 56,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR - CANTED FRAME FWD WEB HAS 1" LONG CRACK FROM FASTENER HOLE NEAR WEB MIDDLE, CBS 1463, APPROXIMATELY 12" FWD & INBD OF L8L AFT END.  REPAIRED BY TRIMOUT AND DOUBLER INSTALLATION.  ALL WORK ACCOMPLISHED AND RECORDED ON PRI 542574-14, REV 00 AND COMPLIES WITH FINAL ERA 542574-14, REV ORIGINAL SEC I.
